کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
697122 890358 2011 4 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Stability analysis of nonlinear quadratic systems via polyhedral Lyapunov functions
موضوعات مرتبط
مهندسی و علوم پایه سایر رشته های مهندسی کنترل و سیستم های مهندسی
پیش نمایش صفحه اول مقاله
Stability analysis of nonlinear quadratic systems via polyhedral Lyapunov functions
چکیده انگلیسی

Quadratic systems play an important role in the modeling of a wide class of nonlinear processes (electrical, robotic, biological, etc.). For such systems it is mandatory not only to determine whether the origin of the state space is locally asymptotically stable, but also to ensure that the operative range is included into the convergence region of the equilibrium. Based on this observation, this paper considers the following problem: given the zero equilibrium point of a nonlinear quadratic system, assumed to be locally asymptotically stable, and a certain polytope in the state space containing the origin, determine whether this polytope belongs to the domain of attraction of the equilibrium. The proposed approach is based on polyhedral Lyapunov functions, rather than on the classical quadratic Lyapunov functions. An example shows that our methodology may return less conservative results than those obtainable with previous approaches.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Automatica - Volume 47, Issue 3, March 2011, Pages 614–617
نویسندگان
, , , ,